Drug Interactions With Naratriptan
Naratriptan Interactions Explained
The following sections explain in detail the potentially negative interactions that can occur when naratriptan is combined with any of the drugs listed above.
Talk to your healthcare provider before taking naratriptan with an antidepressant. Taking naratriptan with certain depression medications, including selective serotonin reuptake inhibitors (SSRIs) or serotonin-norepinephrine reuptake inhibitors (SNRIs), can cause a group of symptoms called serotonin syndrome. These symptoms include:
- A fast heartbeat
- Feeling faint
- Muscle spasms
- Difficulty walking.
Call your healthcare provider right away if you have any of these symptoms, as serotonin syndrome can be very dangerous.
Taking naratriptan with ergot medications can increase your risk of dangerous side effects. Do not take naratriptan and ergot medications within 24 hours of each other.
Taking naratriptan with other triptans can increase your risk of serious side effects. These medications should not be taken within 24 hours of each other.